• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
advertise on professional muscle millions of hits per month
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Blurry Vision

PeterBobJohn

New member
Registered
Joined
May 18, 2010
Messages
802
Guys Gals
Have any of you ever heard of blurry vision associated with aas use?
Serious question, in case you were wondering.
Thanks
PBJ
 

Bio

Moderator
Staff member
Moderator
Registered
Joined
Oct 6, 2007
Messages
5,691
No. Are you using any SARM's? I've heard of vision problems associated with that. If not, stop the aas you're currently using and see if the symptoms subside. If not, get to a doctor...In fact, going to a doctor now would probably be a good idea. Just be honest.
 

dya

Member
Registered
Joined
May 12, 2008
Messages
91
Get checked for Diabetes to rule it out.My vision was really blurred before i got Diagnosed.Its ok now i have my Blood Sugar under control ( Most of the time ! ) My eyes would be blurry one day,then ok the next etc....
 

TommyD

New member
Newbies
Joined
Dec 2, 2009
Messages
17
Not from aas but clomid does a number on my vision, nolva somewhat also
 

PeterBobJohn

New member
Registered
Joined
May 18, 2010
Messages
802
no clomid, no sarms
blood pressue is probably high
 

Bullman77

Member
Registered
Joined
Jan 3, 2011
Messages
955
Get checked for Diabetes to rule it out.My vision was really blurred before i got Diagnosed.Its ok now i have my Blood Sugar under control ( Most of the time ! ) My eyes would be blurry one day,then ok the next etc....
I had the same problem. Once I cut the sugar my vision was better.
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
21,655

PeterBobJohn

New member
Registered
Joined
May 18, 2010
Messages
802
hasnt happened since that day, thought it was the 130mg drol and the BP going up but I guess not, we will see
thanks for the input
 

Kevin666

Member
Registered
Joined
Jan 28, 2010
Messages
234
are you taking any PDE-5 inhibitors?
these can cause "floaters" and other vision changes in some people
 

deadliver

Member
Registered
Joined
Feb 22, 2008
Messages
136
if you are on test, that can dehydrate you, and will cause blurry vision/dizzyness, headaches all that stuff. Try downing way more water for a couple days and see if it helps. If its really bad then yeah go to the doc, if he does bloods and ur hematocrit/hemoglobin come back high, that could mean also that yes you were very dehydrated. sounds simple and stupid, but it happens....;)
 

PeterBobJohn

New member
Registered
Joined
May 18, 2010
Messages
802
took cialis for first time in 6 months over the wekeend, usually gives me a headache, this was another mfg. so maybe that is what did it.
 

Forum statistics

Total page views
500,200,137
Threads
123,046
Messages
2,334,935
Members
154,905
Latest member
gauravs
Top